Alert archive / Illinois / Wind Advisories in 2009

Wind Advisory 6, NWS Lincoln, IL

April 26, 200922 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Apr 26, 2009, 1:29 PM CDT for 22 counties in Illinois. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2009, 1:29 PM CDT (18:29 UTC)
Expired
Apr 26, 2009, 7:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
All 22 counties

Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 261829
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN APR 26 2009

...WIND ADVISORY FOR EASTERN ILLINOIS THIS AFTERNOON...

.A VERY TIGHT PRESSURE GRADIENT WILL GENERATE STRONG SOUTH
TO SOUTHWEST WINDS OVER EASTERN ILLINOIS ALONG AND EAST OF 
I-55 THIS AFTERNOON. EXPECT WIND GUSTS OF 40 TO 50 MPH UNTIL
7 PM.

ILZ038-042>046-051>057-061>063-066>068-071>073-270000-
/O.NEW.KILX.WI.Y.0006.090426T1829Z-090427T0000Z/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN-
MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE...
DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
129 PM CDT SUN APR 26 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

EXPECT SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
40 TO 50 MPH AND LOCALLY HIGHER THIS AFTERNOON ALONG AND EAST
OF I-55. THIS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE 
VEHICLES ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS LIKE
I-72.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KH
1 follow-up statement
000 
WWUS73 KILX 262356
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT SUN APR 26 2009

ILZ038-042>046-051>057-061>063-066>068-071>073-270100-
/O.EXP.KILX.WI.Y.0006.000000T0000Z-090427T0000Z/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN-
MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE...
DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
656 PM CDT SUN APR 26 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

APPROACHING LOW PRESSURE SYSTEM HAS RESULTED IN A RATHER TIGHT
PRESSURE GRADIENT AND THE WINDS ARE EXPECTED TO REMAIN BLUSTERY
THROUGH THE OVERNIGHT HOURS EVEN THOUGH THE WINDS HAVE REDUCED TO
BELOW ADVISORY CRITERIA. STRONG SOUTHERLY WINDS WILL CONTINUE
UNTIL TOMORROW MORNING AT 20 TO 25 MPH SUSTAINED...GUSTING TO 35
MPH. HIGH PROFILE VEHICLES SHOULD REMAIN CAUTIOUS THROUGH THE
OVERNIGHT...ESPECIALLY ON EAST WEST ORIENTED ROADS AND HIGHWAYS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 26, 12:47 PM CDT, 42 minutes earlier.

Area forecast discussion, Apr 26, 12:47 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1247 PM CDT SUN APR 26 2009

.DISCUSSION...
ISSUED 1015 AM CDT SUN APR 26 2009

FORECAST PRETTY MUCH OF TRACK TODAY AND ONLY MINOR UPDATES MADE.
RUC...NAM AND SREF MODELS SIMILAR IN SHIFTING QPF OVER NW COUNTIES
THIS MORNING NW OF GALESBURG BY THIS EVENING AS UPPER LEVEL RIDGE
STRENTHENS A BIT OVER IL AND WARM FRONT JUST NORTH OF GALESBURG
AND LACON WILL LIFT NORTH ACROSS NORTHERN IL THIS AFTERNOON AND
INTO WI THIS EVENING. COLD FRONT WILL MOVE EAST INTO WESTERN IA
AND CENTRAL KS LATE TODAY WITH MAIN FOCUS OF CONVECTION WEST OF
CENTRAL IL THROUGH THIS EVENING CLOSER TO THIS COLD FRONT. WINDY
AND WARM AGAIN TODAY WITH S/SW WINDS 20 TO 25 MPH AND GUSTS OF 30 TO
40 MPH. S/SW WINDS HAVE ALREADY PICKED UP TO 15 TO 20 MPH WITH
GUSTS OF 20 TO 32 MPH. TEMPS ARE IN THE 70S AND HEADING FOR HIGHS
IN THE LOW TO MID 80S AGAIN WITH PARTLY TO MOSTLY SUNNY SKIES.
RADAR MOSAIC SHOWS MAIN AREA OF SHOWERS AND THUNDERSTORMS OVER
NORTHERN IL NORTH OF I-80 AND IN SE IA MOVING NE. ISOLATED
CONVECTION WAS ALONG THE IL RIVER IN SCHYULER COUNTY MOVING NE.

HUETTL

&&

.AVIATION...
ISSUED 1245 PM CDT SUN APR 26 2009

INCREASED THE S/SW WINDS THIS AFTERNOON ACROSS THE CENTRAL IL
TERMINALS ESPECIALLY FROM I-55 EAST WHERE GUSTS OF 35 TO 42 KTS
POSSIBLE. BUFKIT MOMENTUM TRANSFER FROM NAM AND GFS SUPPORT THESE
HIGHER WIND GUSTS THIS AFTERNOON WHICH WILL BE NEAR WIND ADVISORY
CRITERIA FROM I-55 EAST. ADDED LOW LEVEL WIND SHEAR OVERNIGHT
UNTIL MID MORNING MON WHEN SURFACE WINDS WILL PICK UP AGAIN AND BE
STRONGEST IN EASTERN IL FROM BMI AND DEC EAST. CONTINUED VICINITY
THUNDER AT PIA THIS AFTERNOON WHILE AREAS FROM I-55 EAST SHOULD
STAY DRY THROUGH TONIGHT. LINE OF CONVECTION OVER CENTRAL IA AND
NW MO AHEAD OF COLD FRONT IN THE CENTRAL PLAINS IS FORECAST TO
MOVE INTO THE IL RIVER VALLEY MON MORNING AND NEAR I-55 BY LATE
MON MORNING. THIS CONVECTION SHOULD NOT GET INTO EASTERN IL BY CMI
UNTIL MON AFTERNOON. VFR CEILINGS AND VSBYS MOSTLY EXPECTED
THROUGH MON MORNING...THOUGH PIA COULD SEE MVFR VSBYS/CEILINGS
WITH ISOLATED THUNDERSTORMS THIS AFTERNOON AND AGAIN MON MORNING
AFTER 14Z/9 AM.

HUETTL

&&

.PREV DISCUSSION...
ISSUED 241 AM CDT SUN APR 26 2009

WARM AND WET WEATHER ON TAP THIS WEEK...AS SOUTHWEST FLOW REGIME
REMAINS IN PLACE.

07Z SURFACE ANALYSIS SHOWS HIGH PRESSURE MOVING ACROSS THE GREAT
LAKES...WHICH HAS PUSHED A COLD FRONT SOUTHWARD INTO THE FAR
NORTHERN KILX CWA. MUCH COLDER CONDITIONS EXIST TO THE NORTH OF
THE FRONT...WITH CURRENT TEMPS ACROSS NORTHERN ILLINOIS ONLY IN
THE 40S. MEANWHILE...READINGS ARE STILL IN THE 60S AND 70S TO THE
SOUTH OF THE BOUNDARY ACROSS CENTRAL ILLINOIS. NUMEROUS SHOWERS
AND THUNDERSTORMS HAVE BEEN TRAVELING ALONG THE FRONT...MAINLY
AFFECTING LOCATIONS ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON
LINE.

SHORT TERM...TODAY THROUGH TUESDAY

AS UPPER WAVE CURRENTLY OVER THE DESERT SOUTHWEST BEGINS TO
SHIFT NORTHEASTWARD TODAY...UPPER RIDGING WILL BUILD ACROSS THE
MIDWEST AND SURFACE FRONT WILL LIFT BACK NORTHWARD. MODELS MAY BE
A BIT HASTY WITH THIS PROCESS...ESPECIALLY GIVEN THE AMOUNT OF
ONGOING CONVECTION NORTH OF THE FRONT ACROSS IOWA/NORTHERN
ILLINOIS. HAVE THEREFORE TEMPERED ITS NORTHWARD RETREAT
SOMEWHAT...AND HAVE MAINTAINED CHANCE POPS ACROSS THE NORTHERN
ZONES FOR THE ENTIRE DAY. FURTHER SOUTH...IT WILL BE A
WINDY...VERY WARM...AND DRY DAY ACROSS THE BULK OF THE AREA. WITH
PRESSURE GRADIENT TIGHTENING SLIGHTLY AND EXCELLENT MIXING
DEVELOPING...WINDS WILL LIKELY GUST TO BETWEEN 35 AND 40 MPH BY
LATE MORNING AND AFTERNOON. TEMPS WILL ONCE AGAIN SOAR INTO THE
LOWER TO MIDDLE 80S ACROSS THE BOARD.

AS MAIN UPPER WAVE BEGINS TO APPROACH FROM THE WEST TONIGHT...COLD
FRONT WILL SLOWLY PUSH TOWARD THE MISSISSIPPI RIVER. MODELS KEEP
THE BEST FOCUS FOR RAIN/STORMS ACROSS IOWA AND MISSOURI...BUT
BEGIN TO SHIFT THE PRECIP INTO WEST-CENTRAL ILLINOIS TOWARD DAWN.
NAM-WRF IS THE MOST AGGRESSIVE WITH THE EASTWARD PUSH...BUT THINK
THIS IS A LITTLE FAST DUE TO THE AMPLIFIED NATURE OF THE UPPER
FLOW. WILL THEREFORE KEEP THE MAJORITY OF THE CWA DRY
TONIGHT...BUT WILL INTRODUCE POPS WEST OF I-55 AFTER MIDNIGHT.

MAIN RAIN EVENT STILL ON TRACK FOR MONDAY AND MONDAY NIGHT...AS
FRONT GRADUALLY SHIFTS INTO CENTRAL ILLINOIS. NAM-WRF AND GFS ARE
VERY SIMILAR THROUGH 84 HRS...WITH BOUNDARY ACROSS THE HEART OF
THE KILX CWA MONDAY NIGHT...THEN SHIFTING SOUTH OF THE I-70
CORRIDOR BY TUESDAY MORNING. WITH AMPLE MOISTURE IN PLACE...WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP...PRODUCING LOCALLY HEAVY
RAINFALL. 1 TO 2 INCHES OF RAIN WILL FALL ACROSS THE AREA...WITH A
FEW SPOTS POTENTIALLY PICKING UP IN EXCESS OF 2 INCHES. GIVEN THE
INCREASING CERTAINTY OF A WIDESPREAD RAIN EVENT...HAVE BUMPED POPS
TO CATEGORICAL.

RAIN WILL GRADUALLY TAPER OFF AND COME TO AN END ON TUESDAY...AS
FRONT SETTLES SOUTHWARD INTO THE OHIO RIVER VALLEY. WILL GO WITH A
DRY FORECAST ACROSS THE NORTH...WITH CHANCE TO LIKELY POPS FURTHER
SOUTH...PRIMARILY FOR THE MORNING HOURS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

BOUNDARY WILL BECOME PARALLEL TO THE UPPER FLOW AND STALL OUT JUST
SOUTH OF THE OHIO RIVER TUESDAY NIGHT AND WEDNESDAY. AS A RESULT
OF ITS PROXIMITY...WILL KEEP SLIGHT CHANCE POPS IN THE FORECAST
SOUTH OF I-70 THROUGH WEDNESDAY. BIG QUESTION IN THE EXTENDED IS
IF AND WHEN FRONT WILL RETURN NORTHWARD. MODELS HAVE BEEN
STRUGGLING WITH THIS SCENARIO FOR THE PAST SEVERAL RUNS AND THE
00Z 26 APRIL RUN IS NO EXCEPTION. THE ECMWF INDICATES A ROBUST
SOUTHERN STREAM WAVE TRACKING ACROSS THE MIDWEST ON
THURSDAY...WHICH HELPS PULL THE FRONT BACK NORTHWARD INTO THE
AREA. MEANWHILE...THE GFS FOCUSES ON A NORTHERN STREAM
WAVE...WHICH DRIVES A SEPARATE FRONT THROUGH THE REGION THURSDAY
NIGHT AND FRIDAY. WITH NO REAL MODEL CONSENSUS OR CONSISTENCY TO
WORK WITH...WILL STICK CLOSE TO THE GOING FORECAST. HAVE INCLUDED
CHANCE POPS ACROSS THE SE CWA WEDNESDAY NIGHT AND THURSDAY...AS
OLD FRONTAL BOUNDARY WAVERS ACROSS THE OHIO VALLEY...BUT WILL KEEP
THE REST OF THE AREA DRY UNTIL THURSDAY NIGHT AND FRIDAY WHEN
NORTHERN STREAM WAVE COMES INTO THE PICTURE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 26, 11:03 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1103 AM CDT SUN APR 26 2009

ILZ027>031-036-037-040-041-271200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1103 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS
APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES
IN THE LOWER 80S TO THE AREA THIS AFTERNOON. THERE WILL BE A
CHANCE OF A FEW THUNDERSTORMS THIS AFTERNOON AND AGAIN LATE
TONIGHT. AN ISOLATED THUNDERSTORM THIS AFTERNOON MAY APPROACH
SEVERE LIMITS NORTHWEST OF THE ILLINOIS RIVER BY GALESBURG. IN
ADDITION TO THE THREAT FROM HIGH WINDS AND POSSIBLY SOME HAIL WITH
THE STRONGER STORMS... LOCALLY HEAVY RAINFALL WILL OCCUR WITH A
FEW OF THE THUNDERSTORMS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
FROM PEORIA TO BEARDSTOWN FOR THE NEXT SEVERAL DAYS. FLOODING MAY
RETURN TO HENRY BY TUESDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY
AND MONDAY EVENING AS A SLOW MOVING COLD FRONT MOVES THROUGH. ONCE
AGAIN...A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND
HAIL...IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY
NIGHT. THE NEXT CHANCE OF THUNDERSTORMS WILL BE LATER THURSDAY OR
THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON NORTHWEST OF THE
ILLINOIS RIVER.

ILZ042-047>052-271200-
CASS-CHRISTIAN-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT-
1103 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS
APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES
IN THE LOW TO MID 80S TO THE AREA ONCE AGAIN THIS AFTERNOON. THERE
WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MOVING INTO THE AREA
LATER TONIGHT. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY
AND MONDAY EVENING AS A SLOW MOVING COLD FRONT MOVES THROUGH.
A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND HAIL. IN
ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY NIGHT.
LINGERING THUNDERSTORM CHANCES WILL BE WITH US INTO TUESDAY
MORNING WITH THE NEXT CHANCE OF THUNDERSTORMS COMING ALONG LATER
THURSDAY OR THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-043>046-053>057-061-271200-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-PIATT-
SHELBY-VERMILION-
1103 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS
APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES
IN THE LOW TO MID 80S TO THE AREA ONCE AGAIN THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED
MONDAY AFTERNOON AND MONDAY NIGHT AS A SLOW MOVING COLD FRONT
MOVES THROUGH. A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH
WINDS AND HAIL. IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON
INTO MONDAY NIGHT. THE NEXT CHANCE OF THUNDERSTORMS WILL BE LATER
THURSDAY OR THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-271200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1103 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS
APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES IN
THE MID 80S TO THE AREA ONCE AGAIN THIS AFTERNOON.

FOR INTERESTS ALONG THE WABASH RIVER...FLOODING IS EXPECTED TO
CONTINUE OVER THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY
AFTERNOON AND MONDAY NIGHT AS A SLOW MOVING COLD FRONT MOVES
THROUGH. A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND
HAIL. IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY
NIGHT. LINGERING THUNDERSTORM CHANCES WILL BE WITH US INTO TUESDAY
AS THE FRONT SHIFTS JUST TO OUR SOUTH. THE NEXT CHANCE OF
THUNDERSTORMS WILL BE COMING ALONG LATE WEDNESDAY NIGHT INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:19 PM CDTSevere Thunderstorm WarningILXWoodford26 min
Apr 25, 7:35 PM CDTSpecial Weather StatementILXMarshall25 min

Nearby

Wind Advisories in Illinois, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.